FiftyFifty.eu, social magazine
FiftyFifty.eu


Synthetics are beginning to replace traditional drugs. And they are even more dangerous

Synthetics are beginning to replace traditional drugs. And they are even more dangerous This news really gradually flooding the market and gradually displace the years known drugs. Their manufacturers are balancing on the edge of the law and is still trying to come to the market with something that is not even on the list zákazných psychoactive substances.

Lower cost than conventional drugs creates a potential risk factor. These synthetics because they can afford, even people who would not normally have enough money.

Made in the tube

The term "synthetic" suggests that the origin is not organic (not currently available from any natural resources), but they are created using special procedures in chemical laboratories. So far there is no scientific research that would directly deal with these substances and detect their acute and long-term adverse, or even harmful effects. The only source is usually the only people who tested synthetic drugs directly to each other and then share their experiences via the Internet.

The most common synthetic drugs

DOB, DOM. It is a very powerful hallucinogen that is sold as ecstasy or trip. After ingestion may experience serious disturbances of perception and paranoid hallucinations.
PMA, PMMA (parametoxyamfetamin). It has stimulant and hallucinogenic effects and there is a risk of high blood pressure, temperature, muscle cramps, nausea, heart palpitations and loss of consciousness.
4-MTA (4-methyltioamfetamin). Slightly stimulant without hallucinations whose danger is increased intraocular pressure and the risk of serotonin syndrome.
DXM (dextromethorphan). In very small doses is used in cough preparations, high income then acting anesthetic. It is very dangerous in combination with MDMA or ecstasy.
PCP
(phenicyclidin-piperidine, angel dust). Has been extended particularly in the 70 years, now serves mostly as ecstasy. There is a risk of a significant stimulus, hallucinogenic or hypnotic effect, typically paranoia, aggression and a sense of invulnerability.
Fentanyl (synthetic heroin). It is a opioid that is 80 x stronger than morphine and much stronger than heroin. Therefore, there is the greatest risk of overdose due to confusion for heroin. Use is usually in the form of paper sheets impregnated with fentanyl concentrate, which are swallowed

How to deal with people who ingested the drug

Talk to him calmly and slowly.
If anyone threatens not need to use physical force.
Ambulance call whenever an individual is unconscious or you are not sure of its health.
Try any way to find out exactly what kind of drug it was (directly ask the individual or his friends), in what quantities and in what form, where it was consumed. The best way to try to provide a sample of the drug.
Of the leave alone until the arrival of medical assistance.

Source: Substitution léčba.cz



Like FiftyFifty article:

All articles 2018, 2017, 2016, 2015, 2014, 2013 on FiftyFifty.eu